Hi, my name is Chris and about 7 months ago my acne was terrible.
I'm 15 years old, everybody was insulting me and staring at me as if I was some kind of troll.
Finally after years of suffering we went to the dermatologist and he immediately prescribed us with some accutane. The results were great, after 5 months I had pretty much perfect skin and I am about to finish my sixth month and yeah I'm pretty much clear. Although this week I have been getting a few small break outs, which I don't really mind too much about -- If I get one or two but will my acne become as bad as it was before?
Could I hear anyones experience on accutane? Honestly it felt so great just not to worry about spots but I just hope it doesn't become a burden on me like it was 7 months ago, It's also kind of annoying that I am breaking out whilst on the treatment on the sixth month. My dermatologist said 6 months was enough and it got bad again we should go back to him...
It is true that worsening of acne may occur after starting Accutane. You may need another course of accutane but it is usually after 8 weeks of stooping the Accutane therapy during which acne may heal even if Accutane is stopped.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.